Active substance

Ibuprofen, combinations

15 products from 11 companies contain this in Bulgaria.

15 without prescriptionfilm-coated tabletsgelcoated tabletscoated tablet

Available without a prescription

Caffetin Duo Max200 mg/500 mgWithout prescriptionfilm-coated tabletsPacks of 10, 20 Alkaloid-INT d.o.o. · Ibuprofen, combinations · N02BE51Ibudolor Duo50 mg/g + 30 mg/gWithout prescriptiongelPacks of 1 Teva Pharma EAD · Ibuprofen, combinations · M02AA13Ibuflex Duo50 mg/g + 30 mg/gWithout prescriptiongelPacks of 1 Danson-BG OOD · Ibuprofen, combinations · M01AE51Ibuprofen Stada StopCold400 mg/ 10 mgWithout prescriptionfilm-coated tabletsPacks of 10, 12, 16 … 24 STADA Arzneimittel AG · Ibuprofen, combinations · M01AE51IBUPROM COLD & FLU200 mg/6,1 mgWithout prescriptioncoated tabletsPacks of 6, 12, 16, 24 US Pharmacia Sp. Z.o.o. · Ibuprofen, combinations · M01AE51Ibuprom Sinus200 mg/30 mgWithout prescriptioncoated tabletPacks of 2, 6, 12, 24 US Pharmacia Sp.z.o.o. · Ibuprofen, combinations · M01AE51Ibuprom Sinus Max400 mg/200 mgWithout prescriptionfilm - coated tabletsPacks of 6, 10, 12, 20 US Pharmacia Sp. z o.o. · Ibuprofen, combinations · M01AE51Ibuxin Duo200 mg/500 mgWithout prescriptionfilm-coated tabletsPacks of 10, 20 Teva B.V. · Ibuprofen, combinations · N02BE51Ibuxin Duo200 mg/500 mg film-coated tablets 20Without prescriptionfilm-coated tabletsPacks of 20 Teva B.V. · Ibuprofen, combinations · N02BE51Ibuxin Forte400 mg/100 mgWithout prescriptionfilm-coated tabletsPacks of 10, 12, 20 … 48 Teva B.V. · Ibuprofen, combinations · M01AE51Lekadol Complex200 mg/ 500 mgWithout prescriptionfilm - coated tabletsPacks of 10, 16, 20 Sandoz d.d. · Ibuprofen, combinations · N02BE51Nurofen Duo MaxNurofen Duo Max 200 mg/ 500 mgWithout prescriptionfilm-coated tabletsPacks of 4, 6, 8 … 32 Reckitt Benckiser (Romania) S.R.L. · Ibuprofen, combinations · M01AE51Nurofen Stopcold200 mg/30 mgWithout prescriptionfilm-coated tabletsPacks of 12, 24 Reckitt Benckiser (Romania) S.R.L. · Ibuprofen, combinations · M01AE51Parabol Complex200 mg/500 mg soft capsulesWithout prescriptioncapsules, softPacks of 10, 20 STADA Arzneimittel AG · Ibuprofen, combinations · M01AE51Syafen Duo200 mg/500 mg film-coated tabletsWithout prescriptionfilm coated tabletPacks of 10 Sopharma AD · Ibuprofen, combinations · M01AE51

Same substance is not the same product. Strength, form, release mechanism and other ingredients all differ. Whether one can replace another is a decision for a pharmacist.